Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I've gained 8 lbs from Zoloft and CAN'T Lose it!!! Cinderella

Posted by jlbl2l on October 21, 2004, at 19:23:05

In reply to I've gained 8 lbs from Zoloft and CAN'T Lose it!!!, posted by Cinderella on October 21, 2004, at 16:52:28

try adding about 200mg of the medicine "Topamax" or "Zonegran" with the zoloft. They are anti-seizure meds that are used off-label for weight loss. They cause significant weight loss.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jlbl2l thread:405595
URL: http://www.dr-bob.org/babble/20041018/msgs/405637.html